Huygenssche Differentialgleichungen im R2.

Hans Hornich

Monatshefte für Mathematik (1963)

  • Volume: 67, page 433-435
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hornich, Hans. "Huygenssche Differentialgleichungen im R2.." Monatshefte für Mathematik 67 (1963): 433-435. <>.

author = {Hornich, Hans},
journal = {Monatshefte für Mathematik},
keywords = {partial differential equations},
pages = {433-435},
title = {Huygenssche Differentialgleichungen im R2.},
url = {},
volume = {67},
year = {1963},

AU - Hornich, Hans
TI - Huygenssche Differentialgleichungen im R2.
JO - Monatshefte für Mathematik
PY - 1963
VL - 67
SP - 433
EP - 435
KW - partial differential equations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.